Alert archive / New York / Wind Advisories in 2015
Wind Advisory 2, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Apr 4, 2015, 3:13 AM EDT for 17 counties in New York; 7 counties in Pennsylvania. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2015, 3:13 AM EDT (07:13 UTC)
- Expired
- Apr 4, 2015, 3:38 PM EDT
- In force
- 12 hr
- Issued by
- NWS Binghamton, NY
All 24 counties
Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS71 KBGM 040713 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 313 AM EDT SAT APR 4 2015 NYZ015-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 050000- /O.NEW.KBGM.WI.Y.0002.150404T0713Z-150405T0000Z/ YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- INCLUDING THE CITIES OF...PENN YAN...CORNING...HORNELL... WATKINS GLEN...ELMIRA...ITHACA...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO... TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON... WILKES-BARRE...HAZLETON...MILFORD...HONESDALE 313 AM EDT SAT APR 4 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATIONS...SOUTHERN NEW YORK, NORTHEAST PENNSYLVANIA, AND THE CATSKILLS. * HAZARDS...STRONG GUSTY WINDS. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO AROUND 40 MPH. GUSTS OVER 45 MPH ARE LIKELY OVER THE CATSKILLS AND THE HIGHER TERRAIN OF NORTHEAST PENNSYLVANIA, INCLUDING THE POCONOS. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM DAYBREAK THROUGH EARLY AFTERNOON. WINDS WILL GRADUALLY SUBSIDE LATER THIS AFTERNOON. * IMPACTS...SOME MINOR WIND DAMAGE AND POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ NYZ009-016>018-036-037-050000- /O.NEW.KBGM.WI.Y.0002.150404T0713Z-150405T0000Z/ NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA- INCLUDING THE CITIES OF...BOONVILLE...SENECA FALLS...AUBURN... SYRACUSE...ONEIDA...UTICA...ROME 313 AM EDT SAT APR 4 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATIONS...CENTRAL NEW YORK AND THE NORTHERN FINGER LAKES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM DAYBREAK THROUGH MID MORNING. WINDS WILL GRADUALLY SUBSIDE TOWARD MIDDAY AND THROUGH THE AFTERNOON. * IMPACTS...SOME MINOR WIND DAMAGE AND POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ HEDEN
2 follow-up statements
628 WWUS71 KBGM 041501 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1101 AM EDT SAT APR 4 2015 NYZ015-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 050000- /O.CON.KBGM.WI.Y.0002.000000T0000Z-150405T0000Z/ YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- INCLUDING THE CITIES OF...PENN YAN...CORNING...HORNELL... WATKINS GLEN...ELMIRA...ITHACA...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO... TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON... WILKES-BARRE...HAZLETON...MILFORD...HONESDALE 1101 AM EDT SAT APR 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...SOUTHERN NEW YORK... NORTHEAST PENNSYLVANIA... AND THE CATSKILLS. * HAZARDS...STRONG GUSTY WINDS. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO AROUND 40 MPH. GUSTS OVER 45 MPH ARE LIKELY OVER THE CATSKILLS AND THE HIGHER TERRAIN OF NORTHEAST PENNSYLVANIA... INCLUDING THE POCONOS. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM DAYBREAK THROUGH EARLY AFTERNOON. WINDS WILL GRADUALLY SUBSIDE LATER THIS AFTERNOON. * IMPACTS...SOME MINOR WIND DAMAGE AND POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ NYZ009-016>018-036-037-050000- /O.CON.KBGM.WI.Y.0002.000000T0000Z-150405T0000Z/ NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA- INCLUDING THE CITIES OF...BOONVILLE...SENECA FALLS...AUBURN... SYRACUSE...ONEIDA...UTICA...ROME 1101 AM EDT SAT APR 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...CENTRAL NEW YORK AND THE NORTHERN FINGER LAKES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM DAYBREAK THROUGH MID MORNING. WINDS WILL GRADUALLY SUBSIDE TOWARD MIDDAY AND THROUGH THE AFTERNOON. * IMPACTS...SOME MINOR WIND DAMAGE AND POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
160 WWUS71 KBGM 041938 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 338 PM EDT SAT APR 4 2015 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-042045- /O.CAN.KBGM.WI.Y.0002.000000T0000Z-150405T0000Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO... TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON... WILKES-BARRE...HAZLETON...MILFORD...HONESDALE 338 PM EDT SAT APR 4 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DIMINISH THE REST OF TODAY TO BE UNDER 15 MPH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:00 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 4, 2:00 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 200 AM EDT SAT APR 4 2015 .SYNOPSIS... A SYSTEM WILL FINISH MOVING THROUGH THE REGION DURING THE REMAINDER OF NIGHT. AS COLDER AIR PUSHES BACK INTO THE REGION FROM THE NORTHWEST...RAIN WILL CHANGE TO WET SNOW OVER SOME PORTIONS OF CENTRAL NEW YORK. THIS WEEKEND WILL FEATURE CHILLIER TEMPERATURES...ALONG WITH PERIODS OF LIGHT RAIN AND SNOW...ESPECIALLY ACROSS CENTRAL AND NORTHERN NEW YORK STATE. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 945 PM UPDATE...SFC LOW PRES CURRENTLY OVER CENTRAL PA WILL LIFT NORTHEAST ACROSS SOUTHERN NEW ENGLAND OVERNIGHT AND INTENSIFY RAPIDLY. LIGHT RAIN HAS SPREAD ACROSS MUCH OF THE REGION EARLY THIS EVENING ALTHOUGH SO FAR IT HAS BEEN LIGHT. MORE SIGNIFICANT RAINFALL IS EXPECTED THROUGH MIDNIGHT THEN CAA ON BACK SIDE OF SFC LOW WILL CHANGE RAIN TO SNOW LATE TONIGHT FORM NORTH TO SOUTH. CURRENT FORECAST IN EXCELLENT SHAPE JUST MINOR ADJUSTMENTS TO P-TYPE AND SNOWFALL. ACCUMS ACROSS CENTRAL NY WILL RANGE FROM A TRACE TO AROUND 2 INCHES. THE HIGHER AMOUNTS ARE EXPECTED IN THE HIGHER ELEVATIONS OF NRN/SRN ONEIDA, NORTHERN STEUBEN, SOUTHERN ONONDAGA, CORTLAND, NORTHERN CHENANGO, AND NORTHERN OTSEGO COUNTY. 250 PM EDT UPDATE... THE SURFACE COLD FRONT MADE IT AS FAR SOUTH AS NORTHEAST PENNSYLVANIA. IT IS CURRENTLY LIES AS FAR EAST AS WESTERN MASS AND EXTENDS SOUTHWESTWARD ACROSS CENTRAL PA... AND ACROSS THE MIDWEST. THIS FRONT WILL REMAIN STATIONARY OVER THIS LOCATION THROUGH MIDNIGHT TONIGHT UNTIL THE NEXT SHORTWAVE TROUGH MOVING TOWARDS THE NORTHEAST KICKS IT TO THE EAST. THIS BOUNDARY MAY HELP GENERATE SCATTERED SHOWERS THROUGH THE MID AFTERNOON BEFORE THE NEXT WAVE OF WIDESPREAD SHOWERS MOVES OVER NY AND PA. DEWPOINTS BEHIND THE FRONT ARE FAIRLY HIGH... RANGING IN THE 40S. DEW POINTS AHEAD OF THE FRONT HAVE RISEN THE IN THE UPPR 50S. TEMPS ARE NOW IN THE MID 50S TO LOW 60S. EXPECT TEMPS TO RISE A COUPLE MORE DEGREES THIS AFTERNOON. AS MENTIONED ABOVE... A SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION TODAY/TONIGHT... AND WILL PUSH A SFC LOW PRESSURE SYSTEM NORTH ALONG THE STATIONARY FRONT AND BRING WIDESPREAD RAIN SHOWERS TO CENTRAL NY AND NORTHEAST PA. PWAT VALUES ARE EXPECTED TO RISE TO AROUND .7 INCHES OVER CENTRAL NY TO SLIGHTLY ABOVE AN INCH. THIS WILL ALLOW THE ENVIRONMENT TO PRODUCE A STEADY RAINFALL EVENT AS THE LOW PRESSURE CENTER PASSES JUST SLIGHTLY TO THE SE OF OUR CWA. ACCUMULATIONS UP TO AROUND HALF AN INCH OF RAIN CAN BE EXPECTED OVERNIGHT. MORE ORGANIZED SHOWERS WILL MOVE INTO THE REGION AFTER 00Z TONIGHT... FIRST OVER STEUBEN COUNTY... THEN MOVE INTO THE FINGER LAKES REGION BEFORE MOVING EASTWARD OVER THE REMAINING PORTIONS OF THE CWA. RAIN WILL TRANSITION OVER TO SNOW AFTER MIDNIGHT TONIGHT... AS THE COLDER AIR FINALLY PUSHES ITS WAY INTO THE REGION. WE ARE EXPECTING LESS SNOW ACCUMULATIONS NOW THAN PREVIOUSLY THOUGHT. A TRACE UP TO 2 INCHES WILL BE POSSIBLE OVER THE REGION... WITH THE HIGHEST AMOUNTS EXPECTED OVER THE HIGHER TERRAIN. TEMPERATURES WILL FALL DOWN TO THE LOW TO MID 30S BY SUNRISE ON SAT. FOR INFORMATION ON POSSIBLE FLOODING... PLEASE READ THE HYDROLOGY SECTION BELOW. THIS SECTION WILL BE UPDATED BY 5PM EDT TODAY. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/... SHOWERS MAY STILL PREVAIL OVER CENTRAL NEW YORK EARLY SATURDAY MORNING AS THE LOW PRESSURE SYSTEM WILL BE LIFTING NORTH ALONG THE EAST COAST. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION SAT MORNING IN THE WAKE OF THE SFC LOW AND HELP SUPPRESS LINGER ACTIVITY TO SPRINKLES/FLURRIES. PRECIP IS EXPECTED TO DISSIPATE BY EARLY SAT EVENING. TEMPS WILL SLIGHTLY MODERATE SATURDAY AFTERNOON... RESULTING IN THE MAXIMUM TEMPS ONLY REACHING THE 30S AND LOW 40S. A MID LVL SHORTWAVE ATTENDANT WITH A SFC BOUNDARY WILL QUICKLY MOVE INTO THE REGION EARLY SUNDAY RESULTING IN ANOTHER CHANCE FOR RAIN AND SNOW SHOWERS OVER NY AND PA. THE SFC BOUNDARY IS EXPECTED TO SETTLE JUST NORTH OF THE NY/PA BORDER EARLY DURING THE DAY... AND LIFT NORTH AS THE AFTERNOON/EVENING HOURS PROGRESS. THIS ACTIVITY WILL START OUT AS SNOW... AND BECOME A RAIN/SNOW MIX AS TEMPS MODERATE DURING THE AFTERNOON. THE CHANCE FOR RAIN/SNOW WILL CONTINUE THROUGH MONDAY AFTERNOON AS WE REMAIN IN AN ACTIVE WEATHER PATTERN AND THE MENTION BOUNDARY REMAINS PUT. TEMPS WILL CONTINUE TO MODERATE ON SUNDAY WITH TEMPS REACHING THE UPPR 30S OVER THE NORTH... AND LOW 50S OVER THE SOUTH. TEMPS WILL RETURN TO MORE OF A SEASONAL AVG BY MONDAY. FOR INFORMATION ON POSSIBLE FLOODING... PLEASE READ THE HYDROLOGY SECTION BELOW. THIS SECTION WILL BE UPDATED BY 5PM EDT TODAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... 2 PM UPDATE... AN UNSETTLED, COOL, AND WET EXTENDED FORECAST. FOLLOWED WPC GUIDANCE. TEMPERATURES START OUT COOLER THAN NORMAL THEN BY FRIDAY ARE SLIGHTLY WARMER THAN NORMAL. MULTIPLE STORMS MOVE THROUGH WITH MOST OF THE PRECIPITATION RAIN. UPPER LEVEL HEIGHTS RISE THROUGH THE WEEK WITH AN INCREASINGLY MOIST FLOW. BETTER CHANCE OF A MIX OR JUST SNOW AT NIGHT EARLY IN THE PERIOD. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... 06Z UPDATE... COLD FRONT HAS JUST SWEPT THROUGH THE TERMINALS...WITH GUSTY NORTHWESTERLY WINDS IN ITS WAKE. RAIN SHOWERS AND FUEL ALT MVFR TO IFR CIGS WILL STILL OCCUR FOR A TIME...BEFORE DRYING AIR MASS LIFTS CIGS TO HIGHER END MVFR TOWARDS DAWN...AND SCT OR VFR BKN LATE MORNING ONWARD. SNOW IS STILL EXPECTED TO BRIEFLY MIX IN BEFORE RAIN ENDS KBGM...BUT IS LOOKING MORE DOUBTFUL NOW FOR OTHER TERMINALS BECAUSE PRECIP EXITS BY THE TIME TEMPERATURES DO GET COLD ENOUGH AT LOWER ELEVATIONS. STILL BRIEFLY POSSIBLE BUT NOT LIKELY AND THUS ONLY -SHRA IN TAFS /EXCEPT FOR THAT -SHSNRA TEMPO GROUP KBGM/. ZESTY NW TO WNW WINDS WILL CONTINUE WITH GUSTS 25-35 KTS THROUGH DAYTIME HOURS...BEFORE BACKING TO WSW 10 KTS OR LESS THIS EVENING. .OUTLOOK... SAT NGT...MAINLY VFR. SUN-WED...BUSY PATTERN WITH INTERMITTENT RESTRICTIONS FROM -SHRA AS MULTIPLE WAVES MOVE THROUGH THE REGION. COULD BE MIXED WITH -SHSN AT TIMES MAINLY KSYR-KRME. && .HYDROLOGY... 445 PM UPDATE... RIVERS AND STREAMS WILL CONTINUE TO RISE SEVERAL FEET THROUGH THE WEEKEND IN RESPONSE TO SIGNIFICANT SNOWMELT RUNOFF AND AROUND 1/2 TO 3/4 INCHES OF RAIN TONIGHT. COLDER TEMPERATURES BY SUNDAY WILL RESULT IN LESS RUNOFF AND ALLOW RIVER LEVELS TO BEGIN DROPPING EARLY NEXT WEEK. RIVERS IN THE UPPER SUSQUEHANNA...CHENANGO...TIOUGHNIOGA AND WEST BRANCH DELAWARE BASINS WILL BE THE MOST SENSITIVE TO THE MELTING SNOW AND RAINFALL...WITH LEVELS FORECAST TO CREST BETWEEN 3/4 AND BANKFULL. THERE IS A CHANCE THAT WATER IN A FEW OF THESE AREAS COULD REACH MINOR FLOOD STAGE AND SPILL INTO THE NATURAL FLOOD PLAIN OUTSIDE THE RIVER BANK. NO SIGNIFICANT FLOODING IMPACTS ARE EXPECTED IF THIS OCCURS. IN OTHER BASINS...RIVERS SHOULD CREST BETWEEN ABOUT 1/2 TO 3/4 BANKFULL. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...KAH NEAR TERM...KAH/RRM SHORT TERM...KAH LONG TERM...HEDEN/TAC AVIATION...MDP HYDROLOGY...
Hazardous weather outlook, Apr 3, 3:44 PM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 344 PM EDT FRI APR 3 2015 NYZ009-015>018-022-023-025-036-037-044>046-041945- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 344 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF RESIDUAL SNOWMELT...ALONG WITH PERIODS OF RAIN...WILL CAUSE WATER LEVELS TO CONTINUE TO RISE ON AREA RIVERS AND SMALLER TRIBUTARIES. THERE IS A LOW CHANCE OF MINOR FLOODING TONIGHT. RAIN WILL CHANGE TO SNOW LATE TONIGHT...AS COLDER AIR MOVES BACK INTO THE REGION. LATE TONIGHT AND EARLY SATURDAY...SNOW IS LIKELY TO ACCUMULATE 1 TO 2 INCHES OVER THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVERS AND STREAMS WILL CREST THIS WEEKEND. A FEW HEADWATER POINTS MAY HAVE MINOR FLOODING. MONDAY THROUGH THURSDAY...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ024-055>057-062-PAZ038>040-043-044-047-048-072-041945- CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 344 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF RESIDUAL SNOWMELT...ALONG WITH PERIODS OF RAIN...WILL CAUSE WATER LEVELS TO CONTINUE TO RISE ON AREA RIVERS AND SMALLER TRIBUTARIES. THERE IS A LOW CHANCE OF MINOR FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVERS AND STREAMS WILL CREST THIS WEEKEND. A FEW HEADWATER POINTS MAY HAVE MINOR FLOODING. MONDAY THROUGH THURSDAY...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:28 PM EDT | Areal Flood Warning | BGM | Broome | 24 hr |
| Apr 4, 4:43 AM EDT | River Flood Warning | BGM | Cortland | 36 hr |
| Apr 4, 9:41 AM EDT | River Flood Warning | BGM | Broome | 32 hr |
| Apr 4, 9:41 AM EDT | River Flood Warning | BGM | Broome, Tioga | 34 hr |
Nearby
Wind Advisories in New York, 2015Wind Advisories in Pennsylvania, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.